October 27, 2002

We decided to take a break this weekend and spend two nights in the city.  Grandson and his friend came with us.

The kids absolutely loved the hotel room.  Built into the main room was a kids’ room equipped with two sets of bunk beds, TV, VCR, Nintendo 64, CD player and telephone.  Each bunk had its own speakers, Nintendo controller and TV controller.  The hotel room had a computer and since I was unable to sleep I was able to hang out on line during the night.

Saturday morning we took the two eight year olds to Future Shop and Office Depot as promised.  Saturday at noon the kids were picked up by one of the parents and taken back home so both boys could play hockey that afternoon.  After the game a different parent brought them back to the city.

We promised them McDonalds for supper on Saturday after which we spent the evening celebrating  Halloween at the Zoo.  The name for this event at the zoo is “Boo at the Zoo”.   We have been taking our grandson since his third birthday.  We had a wonderful time and I actually managed to hobble around the whole site using my cane.  It is amazing the amount of energy you can get from the enthusiasm of children.

Fortunately the boys were both young enough to get a few real scares; the headless horseman being one of them.  After all why else would you go to fright night at the zoo?   Sunday after brunch it was back to Future Shop and then home.

By the time we got home late this afternoon, my blood pressure was up to 180/110.  I had trouble focusing my eyes, balancing and was experiencing pretty severe dizzy spells.  One would think that I was 98 years old and ready for a rest home!

The sleeping pills are turning out to be a joke and a bad one at that.  I took the first one the night of the 18th.  I have had virtually no sleep since the 18th.  I called the doctor’s office before we left for the city on Friday and was told that sometimes our bodies need time to adjust to medication.  Give me a break!  This medication makes me so hyper I could hang from the rafters.  This past week I have managed to rearrange my den, sort through all my books and reorganize all my files.  One of the bad side effects from this medication is that not only can I not sleep but I cannot sit still.  My body is in constant motion.  This is not a nice trip to be on.  I have always wondered about medications with “pam” at the end of their name.

This entry was posted in Autoimmune disease. Bookmark the permalink.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

w

Connecting to %s